A posteriori error analysis for fem of American options

Walter Allegretto, Yanping Lin, Ningning Yan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

In this paper, we present the a posteriori error analysis for the finite element approximation of American option valuation problems. We introduce an efficient and reliable error estimator both for the semi discrete and fully discrete backward Euler scheme.
Original languageEnglish
Pages (from-to)957-978
Number of pages22
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume6
Issue number5
Publication statusPublished - 1 Sep 2006
Externally publishedYes

Keywords

  • A posteriori error analysis
  • Adaptive finite element methods
  • American option

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this